Journal article icon

Journal article

Non-Gaussian Ornstein-Uhlenbeck-based models and some of their uses in financial economics

Abstract:

Non-Gaussian processes of Ornstein–Uhlenbeck (OU) type offer the possibility of capturing important distributional deviations from Gaussianity and for flexible modelling of dependence structures. This paper develops this potential, drawing on and extending powerful results from probability theory for applications in statistical analysis. Their power is illustrated by a sustained application of OU processes within the context of finance and econometrics. We construct continuous time stochastic...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1111/1467-9868.00282

Authors


More by this author
Institution:
University of Aarhus
Role:
Author
More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Research group:
Econometrics
Oxford college:
Nuffield College
Role:
Author

Contributors

More from this funder
Funding agency for:
Shephard, N
Grant:
R00023839
More from this funder
Funding agency for:
Barndorff-Nielsen, O
More from this funder
Funding agency for:
Barndorff-Nielsen, O
Publisher:
Blackwell Publishing Publisher's website
Journal:
Journal of the Royal Statistical Society: Series B (Statistical Methodology) Journal website
Volume:
63
Issue:
2
Pages:
167-241
Publication date:
2001-01-01
DOI:
EISSN:
1467-9868
ISSN:
1369-7412
Language:
English
Subjects:
UUID:
uuid:4dea343e-520c-4e7e-9bce-e2d4b1edcaff
Local pid:
ora:2250
Deposit date:
2008-08-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP